# SDR SWIA200819990

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 16,743 hours, 14,458 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 820465
- Part serial: 1352
- Condition: Failed
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED AFTER TAKEOFF WITH BOTH GENERATORS OPERATING.  RETURNED TO FIELD.  FLIGHT 6701.  REPLACED ADG AUTO DEPLOY CONTROLLER PER CRJ 200 MM 24-23-15 AND STOWED ADG PER MM 24-23-1.  OPS CHECK GOOD.
